# SDR P5CA9500192

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLES ON NOSE WHEEL WELL CEILING STA 260 WL 180 RBL 10 AND LBL 10.  NEW ANGLES MANUFACTURED PER BOEING SRM 51-40-03.
